# SDR REXA2019052800741

- Difficulty date: May 28, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 13,526 hours, 9,284 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035301025
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FLOORBEAM LBL9.00 BTW FS1015.00 - FS1051.30 AFTER BAGGAGE BAY (C3)[SM]. SUMMARY: CORROSION LEVEL 2. FLOORBEAM LBL9.00 BTW FS1015.00 - FS1051.30 AFTER BAGGAGE BAY, WAS REPAIRED PER SRM 53-00-41-201-001-A03. NEW BEAM WAS DRILLED AND ADJUSTED ON NRC. 00327
